Does Claritin D affect blood pressure? Claritin-D (loratadine / pseudoephedrine) narrows blood vessels and can raise blood pressure. What allergy medicine can I take with high blood pressure? What Allergy Medicines Can I Take if
Does Claritin D affect blood pressure?
Claritin-D (loratadine / pseudoephedrine) narrows blood vessels and can raise blood pressure.
What allergy medicine can I take with high blood pressure?
What Allergy Medicines Can I Take if I Have High Blood Pressure?
- Allegra (fexofenadine)
- Clarinex (desloratadine)
- Claritin (loratadine)
- Xyzal (levocetirizine)
- Zyrtec (cetirizine)
Why does Claritin D make me feel weird?
Nervousness and excitability are possible side effects associated with Claritin due to the stimulant effects of pseudoephedrine. Talk to your doctor if you experience any side effects such as severe dizziness or restlessness.
Is it bad to take Claritin D everyday?
Answer: Yes, it is ok to take the medication for an extended period of time. However, the “D” formulation has a decongestant (which is what the ‘D’ represents in the name) and this can raise your blood pressure. I would recommend discussing with your doctor if this will be a possible problem for you.
What is the best decongestant for high blood pressure?
Coricidin ® HBP is the #1 selling† brand of powerful cold medicine specially formulated for those with high blood pressure. Nasal decongestants in common cold medications may raise one’s blood pressure.
Is there a decongestant that doesn’t raise blood pressure?
Pseudoephedrine is found in Sudafed, as well as many combination products. Phenylephrine is the only other oral nasal decongestant known to be safe and effective for nonprescription use.
Is Benadryl safe for someone with high blood pressure?
Diphenhydramine should be used with caution (if at all) in persons with narrow-angle glaucoma, prostatic hypertrophy (enlarged prostate gland), hyperthyroidism, cardiovascular disease, high blood pressure (hypertension), and asthma.
What is the side effect of Claritin D?
Dry mouth, mild stomach upset, trouble sleeping, dizziness, headache, nervousness, loss of appetite, or thirst may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.
Is it better to take Claritin D in the morning or evening?
So taking your 24-hour allergy medications before going to bed means that you’ll get the maximum effect when you need it the most. “Taking your allergy medication at night assures that it will be circulating in your blood stream when you most need it, early the next morning,” Martin says in a news release.
How many days in a row can I take Claritin D?
Claritin-D and Zyrtec-D contain an antihistamine, such as Claritin or Zyrtec, and a decongestant like Sudafed. These antihistamines are non-drowsy and can be used very safely once or twice a day.
Can I take mucinex with high blood pressure?
Mucinex is safe to take if you have high blood pressure. This medication contains an ingredient called guaifenesin, which is an expectorant that helps you cough up excess mucus.
What is a good decongestant for someone with high blood pressure?
Phenylephrine. For those with high blood pressure, phenylephrine is an alternative to pseudoephedrine. They are in the same drug class known as nasal decongestants, which help relieve sinus congestion and pressure. You can buy products containing phenylephrine right off the shelf at the pharmacy.
What are the long term side effects of Claritin?
Common side effects of Claritin include: headache, sleepiness, feeling tired, drowsiness, fatigue, nervousness, stomach pain, diarrhea, dry mouth, sore throat, hoarseness, eye redness, blurred vision, nosebleed, or skin rash.
Does Claritin have any serious side effects?
Does Claritin cause high blood pressure?
Answered by Dr. Brian Staiger Pharm.D Yes, Claritin ( loratadine ) can safely be used in those that have high blood pressure, also known as hypertension. Claritin is not known to raise blood pressure, unlike other over the counter cough/cold product such as Sudafed .
What are the symptoms of Claritin?
Claritin blocks the action of histamine , a substance in the body that initiates allergic symptoms like itching, sneezing, runny nose, and allergic skin rashes. Claritin is available as a generic drug. Common side effects of Claritin include: headache, sleepiness, feeling tired, drowsiness, fatigue,